Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Gardner, B. J.
1979.
Radicals related to the Brown-McCoy radical in some varieties of algebras.
Journal of the Australian Mathematical Society,
Vol. 28,
Issue. 3,
p.
283.
Gardner, B. J.
1979.
Radical properties defined locally by polynomial identities I.
Journal of the Australian Mathematical Society,
Vol. 27,
Issue. 3,
p.
257.
Gardner, B. J.
1979.
Radical properties defined locally by polynomial identities II.
Journal of the Australian Mathematical Society,
Vol. 27,
Issue. 3,
p.
274.
Anderson, T.
and
Wiegandt, R.
1979.
Weakly homomorphically closed semisimple classes.
Acta Mathematica Academiae Scientiarum Hungaricae,
Vol. 34,
Issue. 3-4,
p.
329.
Andrunakievich, V. A.
Arnautov, V. I.
Goyan, I. M.
and
Ryabukhin, Yu. M.
1980.
Associative rings.
Journal of Soviet Mathematics,
Vol. 14,
Issue. 1,
p.
922.
Markov, V. T.
Mikhalev, A. V.
Skornyakov, L. A.
and
Tuganbaev, A. A.
1983.
Modules.
Journal of Soviet Mathematics,
Vol. 23,
Issue. 6,
p.
2642.
Loi, N. V.
1983.
Essentially closed radical classes.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 35,
Issue. 1,
p.
132.
Tzintzis, G.
1985.
Almost subidempotent radicals and a generalization of a theorem of Jacobson.
Acta Mathematica Hungarica,
Vol. 45,
Issue. 3-4,
p.
353.
Fang, Honghin
and
Stewart, Patrick
1992.
Radical Theory for Granded Rings.
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics,
Vol. 52,
Issue. 2,
p.
143.
Veldsman, Stefan
1993.
Varieties and radicals of near-rings.
Results in Mathematics,
Vol. 24,
Issue. 3-4,
p.
356.
SANDS, A.D.
1993.
Theory of Radicals.
p.
239.
Birkenmeier, Gary F.
1994.
Radicals whose essential covers are semisimple classes.
Communications in Algebra,
Vol. 22,
Issue. 15,
p.
6239.
Sands, A. D.
and
Yahya, H.
1995.
Graded varieties of graded rings.
Acta Mathematica Hungarica,
Vol. 67,
Issue. 1-2,
p.
171.
Beidar, K.I.
Fong, Y.
and
Ke, W.-F.
1998.
On Complemented Radicals.
Journal of Algebra,
Vol. 201,
Issue. 1,
p.
328.
Kelarev, A.V.
1998.
Semigroup rings in semisimple varieties.
Bulletin of the Australian Mathematical Society,
Vol. 57,
Issue. 3,
p.
387.
Wiegandt, Richard
1999.
RINGS DISTINCTIVE IN RADICAL THEORY.
Quaestiones Mathematicae,
Vol. 22,
Issue. 3,
p.
303.
Birkenmeier, Gary F.
1999.
ESSENTIAL COVERS OF RADICAL CLASSES.
Quaestiones Mathematicae,
Vol. 22,
Issue. 3,
p.
337.
Sands, A. D.
1999.
ON CERTAIN NEW RADICALS ARISING FROM A GIVEN RADICAL.
Quaestiones Mathematicae,
Vol. 22,
Issue. 3,
p.
455.
Kelarev, A.V.
and
Stokes, T.
1999.
Interior Algebras and Varieties.
Journal of Algebra,
Vol. 221,
Issue. 1,
p.
50.
Clementino, Maria Manuel
Gran, Marino
and
Janelidze, George
2018.
Some remarks on protolocalizations and protoadditive reflections.
Journal of Algebra and Its Applications,
Vol. 17,
Issue. 11,
p.
1850207.